Alert archive / Florida / Small Craft Advisories in 2014
Small Craft Advisory 33, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at May 14, 2014, 3:08 PM EDT. It took effect at May 14, 2014, 8:00 PM EDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- May 14, 2014, 3:08 PM EDT (19:08 UTC)
- In effect from
- May 14, 2014, 8:00 PM EDT
- Expired
- May 17, 2014, 10:00 PM EDT
- In force
- 3 days
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
918 WHUS72 KMLB 141908 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 308 PM EDT WED MAY 14 2014 AMZ570-572-575-151515- /O.NEW.KMLB.SC.Y.0033.140515T0000Z-140515T2000Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 308 PM EDT WED MAY 14 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 4 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 4 PM EDT THURSDAY. * WINDS AND SEAS...SOUTHEAST WINDS AROUND 20 KNOTS AHEAD OF A COOL FRONT MOVING ACROSS THE EASTERN GULF OF MEXICO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
757 WHUS72 KMLB 150800 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 400 AM EDT THU MAY 15 2014 AMZ570-572-575-160830- /O.EXT.KMLB.SC.Y.0033.000000T0000Z-140516T2000Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 400 AM EDT THU MAY 15 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT FRIDAY... * WINDS AND SEAS...SOUTHEAST TO SOUTH WINDS AROUND 20 KNOTS AHEAD OF A COOL FRONT WILL BECOME WEST TO NORTHWEST LATE TONIGHT AND INTO FRIDAY BEHIND THIS BOUNDARY. SEAS WILL BUILD TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
465 WHUS72 KMLB 160820 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 420 AM EDT FRI MAY 16 2014 AMZ570-572-575-170830- /O.EXT.KMLB.SC.Y.0033.000000T0000Z-140517T2000Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 420 AM EDT FRI MAY 16 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT SATURDAY... * WINDS AND SEAS...NORTHWEST TO NORTH WINDS NEAR 20 KNOTS WILL BUILD SEAS TO AROUND 7 FEET ESPECIALLY IN THE GULF STREAM. WINDS WILL BECOME NORTH TO NORTHEAST 15 TO 20 KNOTS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
436 WHUS72 KMLB 170819 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 419 AM EDT SAT MAY 17 2014 AMZ570-170930- /O.CAN.KMLB.SC.Y.0033.000000T0000Z-140517T2000Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 419 AM EDT SAT MAY 17 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL CRAFT ADVISORY. NORTH TO NORTHEAST WINDS 15 TO 20 KNOTS WITH SEAS 4 TO 6 FEET WILL STILL PRODUCE POOR CONDITIONS FOR SMALL CRAFT. $$ AMZ572-575-172000- /O.CON.KMLB.SC.Y.0033.000000T0000Z-140517T2000Z/ WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 419 AM EDT SAT MAY 17 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS AND SEAS...NORTH TO NORTHEAST WINDS 15 TO 20 KNOTS WILL BUILD SEAS TO 7 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
892 WHUS72 KMLB 171834 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 234 PM EDT SAT MAY 17 2014 AMZ572-575-180200- /O.EXT.KMLB.SC.Y.0033.000000T0000Z-140518T0200Z/ WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 234 PM EDT SAT MAY 17 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS AND SEAS...NORTH TO NORTHEAST WINDS 15 TO 20 KNOTS WILLCONTINUE THROUGH THIS EVENING WITH SEAS UP TO 7 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at May 14, 9:30 AM EDT, 5 hours 38 minutes earlier.
Area forecast discussion, May 14, 9:30 AM EDT, 5 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
930 AM EDT WED MAY 14 2014
.DISCUSSION...
...GUSTY ALONG THE SPACE/TREASURE COASTS TODAY...
...RAIN CHANCES INCREASE FOR TODAY AND ESPECIALLY THURSDAY...
CURRENT...DEEP LAYER RIDGE PRESENTLY OVER FLORIDA AND THE SOUTHEAST
UNITED STATE. DEEP SOUTHEAST FLOW AS INDICATED BY THE 915MHZ
VERTICAL WIND PROFILER(S) AT THE SPACE CENTER AND THE MORNING
SOUNDINGS FROM CAPE CANAVERAL...MIAMI AND KEY WEST. THE SOUNDINGS
ALSO ARE REPORTING PRECIPITABLE WATER VALUES 1.7 TO 1.8 INCHES. THE
RADAR MOSAIC LOOP IS SHOWING SCATTERED SHOWERS AND ISOLATED
THUNDERSTORMS IN THE SOUTHEAST FLOW THAT ARE MOVING TO THE NORTHWEST
AT AROUND 20 MPH PER THE AWIPS DISTANCE SPEED TOOL.
THIS AFTERNOON...DEPENDING ON WHERE ONE IS LOCATED...SKIES WILL
RANGE FROM PARTLY CLOUDY TO CLOUDY SO THE FORECAST CONSIDERABLE
CLOUDINESS LOOKS TO BE A NICE AVERAGE FOR THE AFTERNOON. THE SHOWERS
AND STORMS SHOULD INCREASE IN COVERAGE WITH DAYTIME HEATING. THE
WINDS SHOULD INCREASE AS THE STRONGER WINDS JUST ABOVE THE SURFACE
START MIXING DOWN LATE MORNING AND THROUGH THE AFTERNOON. THE LAKE
WIND ADVISORY AT THE COAST FROM BREVARD TO MARTIN COUNTY LOOKS GOOD.
AFTERNOON HIGH TEMPERATURES OF MID 80S AT THE COAST AND THE UPPER
80S TO AROUND 90 FOR THE INTERIOR ARE OK.
PREVIOUS ZONES DISCUSSION
CURRENT...ANOTHER WARM MORNING WITH CURRENT TEMPERATURES IN THE 70S
AND MUGGY CONDITIONS EXIST WITH DEWPOINTS IN THE LOW 70S AREAWIDE.
NEXRAD 88D SHOWS SCT SHOWERS/SPRINKLES OVER THE COASTAL WATERS
OCCASIONALLY MAKING IT ONSHORE AND MAINLY DISSIPATING AS THEY PASS
WEST OF I-95...WITH MARTIN COUNTY THE ONE EXCEPTION. AN ISOLATED
RUMBLE OR THUNDER CANNOT BE RULED OUT EARLY THIS MORNING ALONG THE
TREASURE COAST. A BRIEF DOWNPOUR CAN BE EXPECTED WITH THIS ACTIVITY.
TODAY-TONIGHT...A FAIRLY TIGHT PRESSURE GRADIENT MOST EVERYWHERE
TODAY WITH EAST TO EAST-SOUTHEAST WINDS INCREASING TO AROUND 15-20
MPH WITH HIGHER GUSTS ACROSS MUCH OF THE INTERIOR BY THIS AFTERNOON
AND AROUND 20 MPH SUSTAINED NEAR THE SPACE/TREASURE COASTS WITH
FREQUENT HIGHER GUSTS. WILL HOIST A LAKE WIND ADVISORY ALONG THE
COAST FROM NORTH BREVARD THROUGH MARTIN COUNTY. WINDS WILL VEER TO
SOUTHEAST THIS EVENING AND OVERNIGHT BUT WILL STAY ELEVATED NEAR 10
MPH ACROSS MUCH OF THE INTERIOR AND AROUND 15 MPH WITH HIGHER GUSTS
ALONG THE COAST SOUTH FROM THE CAPE.
DEEP LAYER MOISTURE WILL CONTINUE TO INCREASE ACROSS EAST CENTRAL
FLORIDA THIS MORNING. GFS HINTS AT A DRIER POCKET OF AIR MOVING IN
BEHIND THIS SURGE ACROSS THE EAST COAST IN THE AFTERNOON...BUT
INCREASING VALUES AGAIN TONIGHT APPROACHING 1.80"-1.90". MAINLY
SCATTERED SHOWERS WILL CONTINUE THIS MORNING OVER THE AREA AS THEY
MOVE ON LAND FROM THE WESTERN ATLANTIC. AN ISOLATED LIGHTNING STORM
ALSO REMAINS POSSIBLE THIS MORNING. INCREASING PRECIPITATION CHANCES
THIS AFTERNOON INLAND FROM THE COAST AS THE EAST COAST SEA BREEZE
MOVES INLAND PROVIDING A BOUNDARY FOR CONVECTIVE DEVELOPMENT ALONG
WITH SURFACE HEATING. HIGHEST POPS THIS AFTERNOON EXPECTED INTO THE
INTERIOR AND EVENTUALLY LATE DAY/EVENING INTO WEST CENTRAL FLORIDA.
AFTER SHOWERS/ISOLD STORMS EXIT LATE TODAY TO THE WEST EXPECT A
BRIEF LULL IN SHOWERS/ISOLATED STORMS...BUT WILL NOT RULE THEM OUT
COMPLETELY EARLY THIS EVENING. EXPECT A NOCTURNAL INCREASE LATER IN
THE EVENING AND OVERNIGHT AS ADDITIONAL MOISTURE SURGES INTO THE
AREA AND WILL KEEP HIGHEST POPS ALONG THE COAST...DUE TO GREATER
MOISTURE CONVERGENCE THERE.
STILL EXPECTING MIDDLE 80S FOR HIGH TEMPERATURES ALONG THE COAST
WITH UPPER 80S TO AROUND 90 DEGREE INLAND. LOWS CONTINUE MILD
TONIGHT AND IN THE 70S.
THU...HIGH MOISTURE WITH NEAR 2 INCHES PRECIPITABLE WATER WILL
ADVECT NORTHWARD OVER THE AREA AHEAD OF A COOL FRONT APPROACHING
FROM THE GULF OF MEXICO. WITH THIS BOUNDARY MOVING INTO A VERY
MOIST AIR MASS...WILL HAVE TO WATCH FOR POTENTIAL OF HEAVY
RAIN...ESPECIALLY IF WEAK LOW INDICATED BY THE MODELS IN THE
EASTERN GULF MATERIALIZES AND PROVIDES MORE FOCUSED LOW LEVEL
CONVERGENCE. MOS POPS ARE 70-80 PERCENT AND WITH VALUES LIKE
THAT...GUIDANCE IS USUALLY DIFFICULT TO BEAT.
EXPECT THAT THERE WILL BE CONSIDERABLE CLOUDINESS SO KNOCKED A
COUPLE DEGREES OFF OF MOS MAX TEMPS WHICH WERE IN THE LOWER 90S
AT MANY SITES. WITH SLIGHTLY LIMITED SURFACE HEATING AND AVERAGE
LOOKING MID LEVEL TEMPS...THE MAIN THUNDERSTORM HAZARDS SHOULD BE
LIGHTNING AND HEAVY RAINFALL.
THE HEAVIER FRONTAL BAND PRECIP SHOULD GRADUALLY END FROM WEST TO
EAST THU EVENING AND HAVE GENERALLY FOLLOWED MOS POPS WHICH ARE
AROUND 40 PERCENT. SOME LINGERING LIGHT PRECIP MAY CONTINUE PAST
MIDNIGHT ESPECIALLY IN THE SOUTH.
FRI...THE FRONT IS FORECAST TO BE OFFSHORE BY SUNRISE WITH DRIER
AIR ADVECTING IN. THE GFS SHOWS A SLIGHT CHANCE FOR RAIN IN THE
MORNING ACROSS THE TREASURE COAST AND FOR CONTINUITY WITH PREVIOUS
FORECAST...WILL LEAVE THIS SMALL CHANCE. WEAK COOL AIR ADVECTION
WILL KEEP MAX TEMPS BELOW NORMAL...MAINLY LOWER 80S WITH SOME MID
80S INLAND.
SAT-NEXT WED...FLOW ALOFT FLATTENS OUT OVER THE WEEKEND AND THEN
TURNS NORTHWEST EARLY/MID WEEK. HIGH PRESSURE RIDGE WILL EXTEND
OVER THE AREA BEHIND THE FRONT OVER THE WEEKEND. THIS WILL KEEP IT
DRY AND TEMPS WILL RUN A FEW DEGREES BELOW NORMAL...WITH MINS
MAINLY LOWER/MID 60S AND HIGHS IN THE MID 80S WITH A FEW UPPER 80S
OVER THE INTERIOR. A WEAK BACK DOOR FRONT SLIDING OFFSHORE EARLY
NEXT WEEK IS SHOWN BY THE GFS PRODUCING WEAK MOISTURE CONVERGENCE.
MOS POPS ARE BELOW 20 PERCENT...SO WILL NOT INTRODUCE SHOWER
CHANCES. TEMPS EARLY-MID WEEK LOOK AVERAGE...LOWS MID-UPPER 60S
AND HIGHS MID-UPPER 80S.
&&
.AVIATION...
SHORT LIVED MVFR/IFR CEILINGS AS AREAS OF LOW CLOUDS...SHOWERS AND
ISOLATED THUNDERSTORMS COME OFF THE OCEAN AND WORK THEIR WAY QUICKLY
FROM THE COAST INLAND TO KLEE. FIRST FEW VISIBLE SATELLITE IMAGES
INDICATE GOING VFR WITH STATUS FRAC AND STRATOCU/FL010-FL040 BEST
BET FOR THE AFTERNOON.
PREVIOUS AVIATION DISCUSSION
GENERALLY VFR CONDITIONS TO CONTINUE...EXCEPT BRIEF MVFR
IN WDLY SCT SHRA/ISOLD TSRA ACTIVITY...ESPECIALLY ALONG THE COAST
THIS MORNING...TRANSITIONING INTO THE INTERIOR THIS AFTERNOON WITH
THE EAST COAST SEA BREEZE. HIGHER SHRA/ISOLD TSRA ACROSS
CNTRL/WCNTRL THIS AFTERNOON/EVENING. GUSTY ESE WINDS EXPECTED TODAY
WITH SPEEDS INCREASING TO AROUND 15 KTS INTERIOR WITH HIGHER GUSTS
BY AFTERNOON. FROM KTIX-KMLB-KVRB-KFPR-KSUA ESE WINDS INCREASING TO
15-20 KTS WITH FREQUENT GUSTS TO AROUND 25 KTS IN THE AFTERNOON.
NOCTURNAL SHRA/ISOLD TSRA TONIGHT AS ADDITIONAL MOISTURE SURGES INTO
THE AREA AND FRONTAL BOUNDARY TO THE WEST SLOWLY APPROACHES.
&&
.MARINE...
CURRENT-THIS AFTERNOON...THE NOAA AND SCRIPPS BUOYS FROM 4NM OFF
PORT CANAVERAL TO 12NM EAST OF NEW SMYRNA BEACH WERE RECORDING
SOUTHEAST WINDS 15 TO 20 KNOTS AND SEAS RANGING FROM 4 FEET AT 4 AND
6NM OFF THE BEACH TO 5 TO 6 FEET FROM 20NM TO 120NM OFFSHORE.
THE LATEST RUC 12 HOUR FORECAST SERIES SHOWS A 3 MB GRADIENT FROM
AROUND MIAMI TO JACKSONVILLE. THIS GRADIENT SHOULD SUPPORT 15 TO 20
KNOT WINDS.
FOR THE AFTERNOON AND EVENING THE SMALL CRAFT EXERCISE CAUTION IS
GOOD. THE GRADIENT TIGHTENS MORE LATE OVERNIGHT AS THE FRONT
CURRENTLY OVER MISSISSIPPI AND WESTERN TENNESSEE MOVES EAST TO THE
FLORIDA PANHANDLE AND NORTHEAST GULF OF MEXICO.
PREVIOUS MARINE DISCUSSION
TODAY-TONIGHT...ESE WINDS 15-20 KTS ACROSS MUCH OF THE COASTAL
WATERS THRU THE PERIOD. SEAS BUILDING TO 4-6 FT NEAR SHORE SOUTH
OF THE BREVARD-VOLUSIA COUNTY LINE AND 5-6 FT OFFSHORE. WILL
CONTINUE CAUTIONARY STATEMENTS FOR SMALL CRAFT FOR ALL MARINE
ZONES EXCEPT NEAR SHORE VOLUSIA COUNTY. BORDERLINE SCA CONDITIONS
LATE THIS AFTERNOON/EVENING AWAY FROM THE COAST AS WINDS APPROACH
20 KTS AND SEA BUILD TO 6 FT. WILL BRIEF DAY SHIFT AND ALLOW THEM
TO UPGRADE FOR LATE TODAY OR TONIGHT IF NECESSARY.
THU-FRI...POOR TO MARGINALLY HAZARDOUS BOATING CONDITIONS
AHEAD/BEHIND COOL FRONT. SOUTHERLY WINDS WILL BE 15-20 KNOTS THU
THEN BECOME NORTHWEST EARLY FRI. A HIGH COVERAGE OF SHOWERS/STORMS
WILL OCCUR THU INTO THU EVENING THEN FRI LOOKS DRY EXCEPT FOR FAR
SOUTHERN WATERS IN THE MORNING.
WEEKEND...HIGH PRESSURE RIDGE BUILDING ACROSS NORTH FLORIDA WILL
PROVIDE A MAINLY NORTHEAST WIND FLOW. SPEEDS LOOK TO BE 10-15
KNOTS AND AROUND 15 KNOTS IN THE GULF STREAM.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 85 74 88 62 / 50 50 70 40
MCO 89 72 89 65 / 50 40 70 40
MLB 87 76 90 65 / 50 50 70 40
VRB 86 76 87 68 / 50 50 70 40
LEE 89 72 86 62 / 50 40 70 40
SFB 90 73 89 64 / 50 40 70 40
ORL 89 74 89 65 / 50 40 70 40
FPR 85 75 87 69 / 50 50 70 40
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM EDT THIS
EVENING FOR INDIAN RIVER-MARTIN-NORTHERN BREVARD-SOUTHERN
BREVARD-ST. LUCIE.
AM...NONE.
&&
SHORT TERM/AVIATION...WIMMER
LONG TERM/IMPACT WX...PENDERGRASTHazardous weather outlook, May 14, 4:31 AM EDT, 10 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 431 AM EDT WED MAY 14 2014 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-142100- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 431 AM EDT WED MAY 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... BREEZY ONSHORE FLOW WILL BRING SCATTERED ATLANTIC SHOWERS AND PERHAPS AND ISOLATED STORM OR TWO ONTO THE COAST THROUGH THIS MORNING. THIS ACTIVITY IS EXPECTED TO WEAKEN AS IT MOVES INTO THE INTERIOR. THE EAST COAST SEA BREEZE WILL MOVE INLAND THIS AFTERNOON WITH ADDITIONAL SHOWER AND ISOLATED STORM DEVELOPMENT...MAINLY AWAY FROM THE COAST. CELL MOVEMENT WILL BE TOWARD THE NORTHWEST AT 10 TO 15 MPH. LATER TONIGHT ANOTHER SURGE OF MOISTURE WILL MOVE INTO THE AREA FROM THE SOUTH. SCATTERED SHOWERS AND ISOLATED LIGHTNING STORMS WILL BE POSSIBLE...WITH HIGHER PRECIPITATION CHANCES ALONG THE COAST WHERE MOISTURE CONVERGENCE WILL BE GREATEST. OCCASIONAL HEAVY RAINFALL WILL BE POSSIBLE...ESPECIALLY ALONG THE COAST. .HIGH WIND IMPACT... EAST-SOUTHEAST WINDS ALONG THE SPACE AND TREASURE COASTS WILL INCREASE TO AROUND 20 MPH WITH FREQUENT HIGHER GUSTS. A LAKE WIND ADVISORY WILL BE IN EFFECT HERE THROUGH EARLY THIS EVENING. ELSEWHERE BREEZY CONDITIONS WILL BE FOUND ACROSS EAST CENTRAL FLORIDA WITH EAST TO SOUTHEAST WINDS INCREASING TO 15 TO 20 MPH WITH OCCASIONAL HIGHER GUSTS. .RIP CURRENT IMPACT... THERE WILL BE A MODERATE THREAT OF RIP CURRENTS AT AREA BEACHES TODAY. IN ADDITION TO RIP CURRENTS...AN EAST-SOUTHEAST WIND OF AROUND 20 MPH...ESPECIALLY ALONG THE SPACE COAST AND TREASURE COAST BEACHES...WILL RESULT IN A SLIGHT NORTHWARD FLOWING CURRENT. IF YOU FIND YOURSELF MOVING NORTHWARD ALONG THE COAST INTO DEEP WATER..REMAIN CALM AND DO NOT SWIM DIRECTLY BACK AGAINST THE CURRENT. SIGNAL FOR HELP AND TRY TO SWIM AT AN ANGLE TO THE CURRENT AND BACK TO SHORE. AVOID SWIMMING NEAR PIERS AND JETTIES WHERE SEAWARD FLOWING RIP CURRENTS ARE STRONG. BEACHGOERS SHOULD CHECK WITH THE LOCAL BEACH PATROL WHEN ARRIVING AT THE BEACH. SWIM ONLY WITHIN SIGHT OF A LIFEGUARD AND NEVER SWIM ALONE. .WIND AND SEA IMPACT... EAST-SOUTHEAST WINDS TO 15 TO 20 KNOTS WILL BUILD SEAS TO 4 TO 6 FEET ACROSS MUCH OF THE EAST CENTRAL FLORIDA ATLANTIC WATERS. SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. DEEP MOISTURE WILL INTERACT WITH A FRONT THAT WILL EVENTUALLY MOVE THROUGH THE REGION ON FRIDAY. HIGHER SHOWER AND STORM CHANCES ARE EXPECTED ON THURSDAY ALONG WITH BREEZY FLOW AND CHOPPY SEAS ACROSS MARINE AREAS. DRIER CONDITIONS WILL RETURN BY THE WEEKEND AS THE FRONT MOVES SOUTH OF FLORIDA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. SEDLOCK
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 3:28 AM EDT | Lake Wind Advisory | MLB | 17 hr | |
| May 14, 4:02 PM EDT | Special Weather Statement | MLB | Lake | 43 min |
Nearby
Small Craft Advisories in Florida, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.